IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev NWS Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Network Software (NWS) [schedule] [select]

Technical Committee on Information and Communication Technologies for Safe and Secure Life (ICTSSL) [schedule] [select]
Chair Keisuke Nakano (Niigata Univ.)
Vice Chair Yasushi Fuwa (Sinshu Univ.), Tomotaka Wada (Kansai Univ.)
Secretary Kazuyuki Miyakita (Niigata Univ.), Daisuke Sato (NTT)

Technical Committee on Information Networks (IN) [schedule] [select]
Chair Takuji Kishida (NTT-AT)
Vice Chair Kenji Ishida (Hiroshima City Univ.)
Secretary Nobutaka Matsumoto (KDDI Research), Kazuaki Ueda (KDDI Research), Shingo Kashima (NTT), Seiichiro Mochida (NTT)

Conference Date Thu, Oct 18, 2018 09:30 - 20:00
Fri, Oct 19, 2018 09:45 - 16:25
Topics Network Reliability, Security/Privacy, Authentication/Identification Management, Web Services/SOA/ROA, SNS, Anti-Cyber Attack, Anti-Disaster/Failure, Resilience 
Conference Place  
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on IN.

Thu, Oct 18 AM  NWS 1
Chair: Kei Kato (Oki Electric Industry)
09:30 - 12:10
(1) 09:30-12:10  
  12:10-13:10 Break ( 60 min. )
Thu, Oct 18 PM  NWS 2
Chair: Kei Kato (Oki Electric Industry)
13:10 - 14:50
(2) 13:10-14:50  
  14:50-15:10 Break ( 20 min. )
Thu, Oct 18 PM  NWS 3
Chair: Kei Kato (Oki Electric Industry)
15:10 - 16:20
(3) 15:10-16:20  
  16:20-16:40 Break ( 20 min. )
Thu, Oct 18 PM  Invited Talk
Chair: Yoshiko Sueda (Meisei University)
16:40 - 17:30
(4) 16:40-17:30 [Invited Talk]
A Design of Information Infrastructure in Kagawa University
-- Comprehensive Approach based on Technological, Physical, Human, Organizational perspectives --
Yusuke Kometani (Kagawa Univ.)
Thu, Oct 18 PM  Party
18:00 - 20:00
  -  
Fri, Oct 19 AM  ICTSSL 1
09:45 - 11:00
(5)
ICTSSL
09:45-10:10 Generalization of Information Presentation Method based on the Mitigation System for Providing Information Shota Uchiyama, Kosuke Inaba, Osamu Mizuno (Kogakuin Univ.)
(6)
ICTSSL
10:10-10:35 On automatic configuration and update of a transmittable area in information floating Keisuke Nakano, Kazuyuki Miyakita (Niigata Univ.)
(7)
ICTSSL
10:35-11:00 On some results on Grundy Coloring of graphs Hiroshi Tamura, Shun Matsumoto (Chuo Univ.), Keisuke Nakano (Niigata Univ.)
  11:00-11:10 Break ( 10 min. )
Fri, Oct 19 AM  IN
Chair: Naoki Imai (KDDI Research, Inc.)
11:10 - 12:00
(8)
IN
11:10-11:35 Network Architecture with Categorizing Metadata by Locality and Lifetime for IoT Database Management Tomoki Ito (Nagoya Univ.), Misao Kataoka, Hirofumi Noguchi, Yoji Yamato (NTT), Tutomu Murase (Nagoya Univ.)
(9)
IN
11:35-12:00 VANET (Vehicle Ad-hoc Network) Security and Blockchain Hirofumi Onishi (Alpine America Research)
  12:00-13:10 Break ( 70 min. )
Fri, Oct 19 PM  ICTSSL 2
13:10 - 14:25
(10)
ICTSSL
13:10-13:35 Research and Development of a Mountain Climbers Observation System Yasushi Fuwa (Shinshu Univ.), Kouhei Noguchi, Haruhiko Nakamura, Yosihiro Cyousokabe (Circuit Design), Daito Amari, David Asano (Shinshu Univ.)
(11)
ICTSSL
13:35-14:00 Analysis of Rescue Request Tweets in The July 2018 Heavy Rain Disaster in Japan Shuji Nishikawa, Nozomi Tanaka, Ryo Ohtaka, Hiroki Sato, Megumi Kondo, Osamu Uchida, Keisuke Utsu (Tokai Univ.)
(12)
ICTSSL
14:00-14:25 Research for Understanding Approximate Damage Situation after Wide-area Disaster
-- A Case Study of 2018 West Japan Great Flooding --
Munenari Inoguchi (Univ. of Toyama), Keiko Tamura (Niigata Univ.), Haruo Hayashi (NIED)
  14:25-14:45 Break ( 20 min. )
Fri, Oct 19 PM  NWS 4
Chair: Hideki Shina (Nippon Telegraph and Telephone East Corporation)
14:45 - 16:25
(13) 14:45-16:25  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
NWS Technical Committee on Network Software (NWS)   [Latest Schedule]
Contact Address  
ICTSSL Technical Committee on Information and Communication Technologies for Safe and Secure Life (ICTSSL)   [Latest Schedule]
Contact Address  
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Technical Committee on Information Networks (IN) Secretary and Assistant
Nobutaka Matsumoto (KDDI Research)
Kazuaki Ueda (KDDI Research)
E-: in_-cat 


Last modified: 2018-10-04 12:11:44


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICTSSL Schedule Page]   /   [Return to IN Schedule Page]   /   [Return to NWS Schedule Page]   /  
 
 Go Top  Go Back   Prev NWS Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan